MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Obstetrics and gynecology · 1989

Necrotizing fasciitis of the vulva during chemotherapy.

Hoffman M S, Turnquist D

Клинический случайСтатьяПеревод в очереди

Аннотация

A case of necrotizing fasciitis of the vulva arising in a leukemic patient during a chemotherapy nadir is presented. The nature of the process was not recognized initially, and the patient was treated with intravenous antibiotics. After clinically evident necrosis developed, prompt surgical debridement was carried out. Clinical improvement followed and the wound healed well. This case suggests that chemotherapy with its attendant immunosuppression is a predisposing factor in the development of necrotizing fasciitis and warrants a high index of suspicion.

Для цитирования: Hoffman M S, Turnquist D. Necrotizing fasciitis of the vulva during chemotherapy.. Obstetrics and gynecology. 1989.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.